# SDR CALA2013122093849

- Difficulty date: December 20, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 83,162 hours, 23,990 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG BLEED AIR SURGES AT LOW POWER SETTINGS, WILL NOT OPEN ENG ANTI ICE AT IDLE.  DUCT PRESS.  REPLACED NR 1 ENG HIGH STAGE PILOT CONTROL.  RAN ENG, OPERATED NORMAL.  OPERATIONS CHECK OF ENG ANTI ICE VLV CHECKED GOOD.
